# SDR AALA20011738

- Difficulty date: September 10, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LHR - FLT 121 - ELEC ARC REPORTED ABOVE SEAT 28HJ ALL READING LIGHTS IN AREA INOPERATIVE.  APPROXIMATELY 30 MIN INTO FLIGHT, CABIN ATTENDANT AND PASSENGER REPORTED AN ELECTRICAL ARC/SPARK ORIGINATING FROM PSU/OVERHEAD BIN AT SEAT 28HJ.  ALL READING LIGHTS ON RT CABIN INOPERATIVE.  TEN MINUTES LATER THE REMAINING COACH CABIN READING LIGHTS BECAME INOPERATIVE.  CARRIED OUT T/S AND FOUND PSS WIRING CHAFED AT OVERHEAD DECODER AT SEATS 28HJ DUE INCORRECT ROUTING OF WIRES ACCOMPLISHED AIRWORTHY REPAIR TO PSS WIRING AND CARRIED OUT ALL CHECKS OK.  (M)
